# SDR DL72S960512

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND SECTION OF TRACK LIGHTING LOOSE WITH EXPOSED WIRING.  REPAIRED WIRING SECURED TRACK, OPERATION NORMAL.
